Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 41, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Aug 13, 2010, 1:58 PM CDT for Dane County, Dodge County, Jefferson County, Wisconsin. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2010, 1:58 PM CDT (18:58 UTC)
- Expired
- Aug 13, 2010, 3:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dane County, WI, Dodge County, WI, Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 39 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1344 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
777 WFUS53 KMKX 131858 TORMKX WIC025-027-055-132000- /O.NEW.KMKX.TO.W.0041.100813T1858Z-100813T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 158 PM CDT FRI AUG 13 2010 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL DANE COUNTY IN SOUTH CENTRAL WISCONSIN... SOUTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN... NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN... * UNTIL 300 PM CDT * AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR COTTAGE GROVE...OR 5 MILES SOUTH OF SUN PRAIRIE...AND MOVING EAST AT 15 MPH. THIS STORM WILL BE TRACKING ALONG AN EAST-WEST WIND SHIFT LINE THAT WILL ENHANCE THE POTENTIAL FOR TORNADOES TO DEVELOP. * THIS TORNADIC STORM WILL BE NEAR... DEERFIELD AND MARSHALL AROUND 215 PM CDT. CAMBRIDGE AROUND 225 PM CDT. WATERLOO AND LAKE RIPLEY AROUND 230 PM CDT. LAKE MILLS AROUND 245 PM CDT. JEFFERSON AROUND 300 PM CDT. OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE DELAVAN...DEANSVILLE...HUBBLETON AND MILFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4324 8881 4297 8880 4300 8925 4321 8921 TIME...MOT...LOC 1857Z 271DEG 15KT 4311 8917 $$ CRAVEN
5 follow-up statements
995 WWUS53 KMKX 131910 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 210 PM CDT FRI AUG 13 2010 WIC025-027-055-132000- /O.CON.KMKX.TO.W.0041.000000T0000Z-100813T2000Z/ DODGE WI-JEFFERSON WI-DANE WI- 210 PM CDT FRI AUG 13 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL DANE... NORTHWESTERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES UNTIL 300 PM CDT... AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR COTTAGE GROVE...OR 5 MILES SOUTHWEST OF MARSHALL...MOVING EAST AT 15 MPH. THIS DANGEROUS STORM WILL BE NEAR... DEERFIELD AND MARSHALL AROUND 215 PM CDT. CAMBRIDGE AROUND 225 PM CDT. WATERLOO AND LAKE RIPLEY AROUND 230 PM CDT. LAKE MILLS AROUND 245 PM CDT. JEFFERSON AROUND 300 PM CDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE HUBBLETON AND MILFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. && LAT...LON 4300 8921 4321 8917 4324 8881 4297 8880 TIME...MOT...LOC 1909Z 271DEG 15KT 4311 8910 $$ FRANKS
714 WWUS53 KMKX 131919 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 219 PM CDT FRI AUG 13 2010 WIC025-027-055-132000- /O.CON.KMKX.TO.W.0041.000000T0000Z-100813T2000Z/ DODGE WI-JEFFERSON WI-DANE WI- 219 PM CDT FRI AUG 13 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL DANE... NORTHWESTERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES UNTIL 300 PM CDT... AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR DEERFIELD...OR NEAR MARSHALL...MOVING EAST AT 15 MPH. THIS DANGEROUS STORM WILL BE NEAR... CAMBRIDGE AROUND 225 PM CDT. WATERLOO AND LAKE RIPLEY AROUND 230 PM CDT. LAKE MILLS AROUND 245 PM CDT. JEFFERSON AROUND 300 PM CDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE HUBBLETON AND MILFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. && LAT...LON 4300 8921 4321 8917 4324 8881 4297 8880 TIME...MOT...LOC 1919Z 271DEG 15KT 4311 8904 $$ FRANKS
198 WWUS53 KMKX 131929 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 229 PM CDT FRI AUG 13 2010 WIC025-027-055-132000- /O.CON.KMKX.TO.W.0041.000000T0000Z-100813T2000Z/ DODGE WI-JEFFERSON WI-DANE WI- 229 PM CDT FRI AUG 13 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL DANE... NORTHWESTERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES UNTIL 300 PM CDT... AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR LAKE MILLS...MOVING EAST AT 20 MPH. THIS DANGEROUS STORM WILL BE NEAR... LAKE MILLS AROUND 235 PM CDT. JEFFERSON AROUND 250 PM CDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE MILFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. && LAT...LON 4300 8913 4321 8909 4324 8881 4297 8880 TIME...MOT...LOC 1929Z 269DEG 17KT 4307 8896 $$ FRANKS
130 WWUS53 KMKX 131938 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 238 PM CDT FRI AUG 13 2010 WIC025-131948- /O.CAN.KMKX.TO.W.0041.000000T0000Z-100813T2000Z/ DANE WI- 238 PM CDT FRI AUG 13 2010 ...THE TORNADO WARNING FOR EAST CENTRAL DANE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4299 8901 4320 8901 4324 8881 4297 8880 TIME...MOT...LOC 1938Z 272DEG 19KT 4311 8890 $$ WIC027-055-132000- /O.CON.KMKX.TO.W.0041.000000T0000Z-100813T2000Z/ DODGE WI-JEFFERSON WI- 238 PM CDT FRI AUG 13 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES UNTIL 300 PM CDT... AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR LAKE MILLS...MOVING EAST AT 20 MPH. THIS DANGEROUS STORM WILL BE NEAR... JEFFERSON AROUND 250 PM CDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE MILFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. && LAT...LON 4299 8901 4320 8901 4324 8881 4297 8880 TIME...MOT...LOC 1938Z 272DEG 19KT 4311 8890 $$ FRANKS
596 WWUS53 KMKX 131951 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 251 PM CDT FRI AUG 13 2010 WIC027-055-132001- /O.EXP.KMKX.TO.W.0041.000000T0000Z-100813T2000Z/ DODGE WI-JEFFERSON WI- 251 PM CDT FRI AUG 13 2010 ...THE TORNADO WARNING FOR NORTHWESTERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES WILL EXPIRE AT 300 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4299 8901 4320 8901 4324 8881 4297 8880 TIME...MOT...LOC 1951Z 272DEG 19KT 4311 8881 $$ FRANKS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Aug 13, 3:18 AM CDT, 10 hours 40 minutes earlier.
Area forecast discussion, Aug 13, 3:18 AM CDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CDT FRI AUG 13 2010 .DISCUSSION...FORECAST FOCUS ON ASSESSING A NEED FOR A HEAT HEADLINE TODAY AND THEN ON STORMS TONIGHT INTO SATURDAY MORNING. TODAY- CONFIDENCE...MEDIUM UPPER FLOW CARRYING CONVECTION TO OUR NORTH AND WEST WITH PLENTY OF CLEAR AIR TO OUR SOUTH. 850/700 WAA/MOIST ADVECTION MID CLOUDS DEVLOPING ACROSS IOWA. MODELS SUGGESTING WESTERN CWA VULNERABLE THIS AFTERNOON...ESPECIALLY THE NEW ECMWF AND HRRR. 925 TEMPS INTO THE MID 20SC...SUGGESTING L90S. QUITE SIMILAR TO YESTERDAY. HOWEVER SEEING SOME LOWER DEWS EVOLVING IN THE EAST. THAT COMBINED WITH MORE CLOUDS ENCROACHING FROM THE WEST LEADS TO HOLDING OFF ON A HEAT ADVISORY AT THIS POINT. TONIGHT- CONFIDENCE...MEDIUM SHORTWAVE RIDES INTO THE UPPER MIDWEST. DECENT 700 OMEGA. LOW LEVEL JET DOES NOT LOOK OVERLY STRONG. SOME RIGHT REAR QUADRANT UPPER DIVERGENCE. PLENTY OF MOISTURE WITH 850 DEWS INTO THE TEENS. 0-6KM SHEAR 30-35 KNOTS AND 0-1KM SHEAR 20-25 KNOTS. WILL CARRY HIGH POPS AND MENTION HEAVY RAIN IN WESTERN CWA. MODELS SUGGEST STORMS LOSE A LITTLE OOMPH INTO THE EASTERN CWA. FLASH FLOOD GUIDANCE QUITE HIGH SO WILL HOLD OFF ON WATCH. SATURDAY- CONFIDENCE...MEDIUM SURFACE/850 TROUGH AXIS HANGS BACK ENOUGH TO KEEP POPS IN. BEST CHANCE LOOKS TO BE IN THE MORNING...LEANING TOWARDS THE MORE PROGRESSIVE SCENARIO OF THE ECMWF/GFS. SUNDAY- CONFIDENCE...MEDIUM NORTHWEST WINDS AND COOL AIR ADVECTION WILL PUT AN END TO THE 90S TEMPS AND HEAT INDICES. HIGH PRESSURE BUILDS TOWARDS IOWA. MONDAY- CONFIDENCE...MEDIUM BROAD CYCLONIC UPPER FLOW. MOST VORTICITY LOOKS CHANNELIZED AND TO OUR NORTH. WILL FOLLOW THE LEAD OF THE GFS/ECMWF AND STICK WITH THE GOING DRY FORECAST. TUESDAY- CONFIDENCE...LOW TO MEDIUM SURFACE HIGH LOOKS TO BE THE DOMINANT FEATURE. ECMWF TRIES TO BRING A TROUGH ACROSS TUESDAY NIGHT. WILL LEAVE SMALL POPS IN FOR THAT POSSIBLE SCENARIO. && .AVIATION...NO FOG EXPECTED THIS AM OVER THE TAF SITES AND ONLY LOCALIZED FOG OVER LOW LYING AREAS OVER THE REMAINDER OF SRN WI. OTHERWISE VFR CONDITIONS TO HOLD TODAY BUT WITH CHANCES OF TSTORMS BY MID TO LATE AFTERNOON MAINLY WEST OF KMSN AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT APPROACHES. THE UPPER LEVEL DISTURBANCE WILL THEN MOVE THROUGH WI TNT WHILE THE COLD FRONT WILL LINGER ON SAT. WIDESPREAD SHOWERS AND TSTORMS WILL MOVE INTO SOUTH CENTRAL WI DURING THE EVENING AND MAY NOT REACH FAR ERN WI UNTIL LATE EVENING OR OVERNIGHT. VFR TO PREVAIL BUT MVFR CIGS AND MVFR-IFR VSBYS WITHIN TSTORMS ESPECIALLY TNT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...COLLAR AVIATION/MARINE...GEHRING
Hazardous weather outlook, Aug 13, 11:26 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1126 AM CDT FRI AUG 13 2010 WIZ046-047-051-052-056>060-062>072-140930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1126 AM CDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON MAINLY OVER SOUTH CENTRAL WISCONSIN...AND TONIGHT OVER ALL OF SOUTHERN WISCONSIN. AN UPPER LEVEL DISTURBANCE AND APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS OVER MINNESOTA...IOWA...AND WESTERN WISCONSIN THIS AFTERNOON...AND MOVE EAST TONIGHT. ISOLATED TORNADOES MAINLY WEST OF MADISON ARE POSSIBLE...ALONG WITH DAMAGING WINDS AND LARGE HAIL OVER ALL OF SOUTHERN WISCONSIN. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN THROUGH LATE TONIGHT...MAINLY ALONG AND WEST OF A FOND DU LAC...TO MADISON...TO MONROE LINE. A VERY MOIST ATMOSPHERE...ALONG WITH SATURATED GROUND CONDITIONS FROM RECENT RAINFALL...WILL CONTRIBUTE TO THE THUNDERSTORMS PRODUCING HEAVY RAIN AND POSSIBLE FLASH FLOODING ACROSS THIS AREA. ANOTHER HOT AND HUMID DAY IS EXPECTED...WITH HEAT INDEX VALUES IN THE 90S. IN ADDITION...AN AIR QUALITY WATCH FOR THE POTENTIAL OF ELEVATED CONCENTRATIONS OF OZONE IS IN EFFECT FOR THE LAKE COUNTIES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CONTINUED CHANCE FOR THUNDERSTORMS ON SATURDAY...AS THE COLD FRONT EXITS SOUTHERN WISCONSIN. A VERY WARM AND HUMID AIRMASS WILL REMAIN IN PLACE FOR SATURDAY...WITH HEAT INDEX VALUES IN THE 90S. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY...AS ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-140930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1126 AM CDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY LATE AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT APPROACHES LAKE MICHIGAN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TONIGHT ACROSS THE NEARSHORE WATERS. DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CONTINUED CHANCE FOR THUNDERSTORMS ON SATURDAY...AS THE COLD FRONT EXITS SOUTHERN WISCONSIN AND LAKE MICHIGAN. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY...AS ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE GREAT LAKES. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 13, 7:58 AM CDT, 6 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 758 AM CDT FRI AUG 13 2010 WIZ046-131400- MARQUETTE- 758 AM CDT FRI AUG 13 2010 ...STRONG THUNDERSTORM MOVING INTO MARQUETTE COUNTY... AT 756 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL JUNEAU COUNTY...MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WESTFIELD BY 830 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. GEHRING
Special weather statement, Aug 13, 8:26 AM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 826 AM CDT FRI AUG 13 2010 WIZ046-047-051-056>058-131430- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-SAUK- 826 AM CDT FRI AUG 13 2010 ...STRONG THUNDERSTORM MOVING INTO STATE HIGHWAY 51 AREA... AT 822 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES WEST OF BERLIN TO 23 MILES NORTH OF PORTAGE TO 21 MILES NORTHWEST OF PORTAGE TO 28 MILES WEST OF PORTAGE...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WESTFIELD BY 835 AM CDT... MONTELLO BY 900 AM CDT... PORTAGE AND PRINCETON BY 915 AM CDT... BERLIN BY 925 AM CDT... GREEN LAKE AND RIPON BY 930 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Special weather statement, Aug 13, 9:05 AM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 AM CDT FRI AUG 13 2010 WIZ046-047-051-056>058-131500- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-SAUK- 905 AM CDT FRI AUG 13 2010 ...STRONG THUNDERSTORM MOVING THROUGH WISCONSIN DELLS AREA OVER TO THE STATE HIGHWAY 51 AREA AND EAST TO RIPON... AT 900 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF BERLIN TO 14 MILES NORTHEAST OF PORTAGE TO BARABOO...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO AROUND 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PRINCETON BY 915 AM CDT... PORTAGE BY 925 AM CDT... BERLIN BY 930 AM CDT... GREEN LAKE BY 935 AM CDT... MARKESAN BY 940 AM CDT... PARDEEVILLE BY 945 AM CDT... RIPON BY 950 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. AN OLD TREE MAY BE PUSHED DOWN. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Special weather statement, Aug 13, 9:34 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CDT FRI AUG 13 2010 WIZ046-047-051-056>058-131530- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-SAUK- 934 AM CDT FRI AUG 13 2010 ...STRONG THUNDERSTORM MOVING THROUGH THEH AREA BETWEEN WISCONSIN DELLS...BERLIN...RIPON...AND PORTAGE... AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERLIN TO 6 MILES WEST OF RIPON TO 7 MILES EAST OF PORTAGE TO 5 MILES SOUTHEAST OF BARABOO...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH...PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... RIPON AND MARKESAN BY 940 AM CDT... CAMBRIA BY 950 AM CDT... ROSENDALE AND BRANDON BY 1000 AM CDT... RIO AND RANDOLPH BY 1005 AM CDT... WAUPUN AND NORTH FOND DU LAC BY 1020 AM CDT... FOND DU LAC AIRPORT AND FOND DU LAC BY 1025 AM CDT... OAKFIELD AND BEAVER DAM BY 1030 AM CDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Local storm report, Aug 13, 10:12 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HEAVY RAIN PORTAGE 43.55N 89.47W
08/13/2010 E1.50 INCH COLUMBIA WI NWS EMPLOYEE
SOME FLOODING ON STREETS AND IN FIELDS...STREETS STILL
PASSABLE
&&
SEARSSpecial weather statement, Aug 13, 1:21 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 121 PM CDT FRI AUG 13 2010 WIZ057-058-131915- COLUMBIA-DODGE- 121 PM CDT FRI AUG 13 2010 ...STRONG THUNDERSTORM MOVING INTO POYNETTE AND RIO... AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES WEST OF COLUMBUS...MOVING EAST AT 25 MPH. WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... RIO BY 125 PM CDT... FALL RIVER BY 145 PM CDT... RANDOLPH BY 200 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ALSO...GIVEN THE SATURATED SOIL...SHALLOW ROOTED TREES MAY BE BLOWN OVER WITH WIND GUSTS BETWEEN 40 AND 50 MPH. FRANKS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:52 AM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 4 hr |
| Aug 13, 10:52 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 11 hr |
| Aug 13, 11:11 AM CDT | Flash Flood Warning | MKX | Sauk | 4 hr |
| Aug 13, 3:20 PM CDT | Areal Flood Advisory | MKX | Dane, Iowa | 3 hr |
| Aug 13, 3:27 PM CDT | River Flood Watch | MKX | Sauk | 19 hr |
| Aug 13, 3:27 PM CDT | River Flood Watch | MKX | Columbia, Sauk | 34 min |
| Aug 13, 3:59 PM CDT | River Flood Warning | MKX | Sauk | 67 hr |
| Aug 13, 6:23 PM CDT | Areal Flood Advisory | MKX | Dane, Jefferson, Rock | 3 hr |
Nearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.